# SDR ABXA9800579

- Difficulty date: May 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45927
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Intercostal
- Part number: 5769859125
- Condition: Cracked
- Location: Lt Wing
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE JUST OUTBOARD OF THE LEADING EDGE AUX TANK, THE INTERCOSTAL IS CRACKED AT THE INBOARD END.  REPAIRED IAW DC8 SRM 51-01-20 AND DOUG DWG NR 5769859.
